Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online
Ask a Urologist   »  

Twitching and muscle spasms in the bladder, located in the center between hips. Cause of concern?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 537 Questions
I have an occasional twitching or spasms of a muscle or my bladder. It is directly center between my hips. What is this? Is it a sympton of something serious?
Posted Mon, 23 Apr 2012 in Urinary and Bladder Problems
Answered by Dr. Sujeet N Charugulla 42 minutes later
Hello and thanks for your query.

I shall make an effort to provide you with good professional recommendations specific to your questions.

Spasms may occur due to many reasons in the genitourinary tract. The most likely reason I can see in your case is the history of kidney stones. Obstruction might cause this problem sometimes.

I would suggest you would need an ultrasound for the diagnosis after a clinical review.

It’s not serious right now, but you should be looking into it if you are experiencing continuous symptoms lest it progresses to painful spasms or worse. Either case, if stones are diagnosed - you would need treatment.

And follow lifestyle changes for preventing stones in the tract like drinking liberal amounts of soft water, lowering calcium intake will also help.

Let me know if I have missed out any other concern in your question.

Yet again, I duly appreciate your query to me, I do hope that you have found something useful to help you and I shall be glad to answer any further apprehensions.
Please accept my answer in case you do not have further queries.


Dr Sujeet N Charugulla, MBBS, MD
Consultant Physician.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor